# SDR ASAA2014111209902

- Difficulty date: November 12, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651635227
- Condition: Corroded
- Location: Bs 493
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CORRODED INSIDE FWD CARGO DOOR CUTOUT, LOWER AFT CORNER. ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01-1A-1. REPAIRED SKIN IAW SRM 53-00-01-2R-3R.  THIS IS A CAT B REPAIR. FURTHER INSPECTIONS ARE AS GIVEN IN SB 737 53A1228, W 2", O .112, R .050, L 2", D .062.
